Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Loose motion, taken medicine, having motion problem, blood in stool

hello sir, i was suffered with loose motions so i took medicine to stop them. from then i dint have loose motions but i feel like motion coming but when i go in to wash rum nothing come only some liquid and now blood is also coming.
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank you for asking HCM
Loose motion can be due to its a natural process of expelling it.It is not advisable to stop it by agents like loperamide everytime.It is advisable to take ORS fore overcoming dehydration.Antibiotics and antispasmodics are also prescribed in some.Your case the feeling you get may be due to spasm.It is better to have a consultation with your doctor to decide whether antibiotics will be necessary.Hope this may help you.
Let me know if you have any further query.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor